American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Leovigildo Alonso Tarrío, Ana Jeremías López and Joseph Lipman. Correction to the paper ``Duality and flat base change on formal schemes''. Proc. Amer. Math. Soc. 131 (2003) 351-357.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] S. P. Dutta. A special case of positivity . Proc. Amer. Math. Soc. 103 (1988) 344-346. MR 943042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] W. V. Vasconcelos and R. Villarreal. On Gorenstein ideals of codimension four . Proc. Amer. Math. Soc. 98 (1986) 205-210. MR 854019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Gennady Lyubeznik. Some algebraic sets of high local cohomological dimension in projective space . Proc. Amer. Math. Soc. 95 (1985) 9-10. MR 796437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Sankar P. Dutta. Generalized intersection multiplicities of modules. II . Proc. Amer. Math. Soc. 93 (1985) 203-204. MR 770519.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Manfred Steurich. A characterization of unconditioned weak sequences . Proc. Amer. Math. Soc. 87 (1983) 189-199. MR 681820.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] John Fogarty. On the depth of local rings of invariants of cyclic groups . Proc. Amer. Math. Soc. 83 (1981) 448-452. MR 627666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Hans-Bjørn Foxby and Anders Thorup. Minimal injective resolutions under flat base change . Proc. Amer. Math. Soc. 67 (1977) 27-31. MR 0453724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Joe L. Mott. Nonsplitting sequences of value groups . Proc. Amer. Math. Soc. 44 (1974) 39-42. MR 0332770.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] S. Floyd Barger. A theory of grade for commutative rings . Proc. Amer. Math. Soc. 36 (1972) 365-368. MR 0308106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Peter Kohn. Ideals generated by three elements . Proc. Amer. Math. Soc. 35 (1972) 55-58. MR 0296064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Arthur Ogus and George Bergman. Nakayama's lemma for half-exact functors . Proc. Amer. Math. Soc. 31 (1972) 67-74. MR 0302633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1